Annals of Global Analysis and Geometry

, Volume 28, Issue 4, pp 319–335

Killing Forms on Quaternion-Kähler Manifolds

Article

DOI: 10.1007/s10455-005-1147-y

Cite this article as:
Moroianu, A. & Semmelmann, U. Ann Glob Anal Geom (2005) 28: 319. doi:10.1007/s10455-005-1147-y

Abstract

We show that every Killing p-form on a compact quaternion manifold has to be parallel for p≥ 2.

Keywords

Killing forms quaternion manifolds 

Copyright information

© Springer Science + Business Media, Inc. 2005

Authors and Affiliations

  1. 1.CMATÉcole Polytechnique, UMRPalaiseauFrance
  2. 2.Fachbereich MathematikUniversität HamburgHamburgGermany